# SDR SWAA2018100925806

- Difficulty date: September 4, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER NR 4 BEAM CRACKED IN RADIUS.  R&R NR 4 E-BEAM IAW CCO AND DWG.
